# SDR AWXA200400482

- Difficulty date: April 6, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645165
- Part serial: 7883
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK 2 EACH CRACKS WERE FOUND ON NR 6 SPOILER PANEL ABOVE ACTUATOR AT WBL 245 RT. MAINTENANCE REMOVED AND REPLACED NR 5 SPOILER PANEL IAW AMM 27-62-11, FIG. 401, PG. 1-5.
